# SDR CALA0400563

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,160 hours, 25,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED AT STA 907-927.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS INSTALLED IAW SRM 53-00-52.
